RUS  ENG
Full version
JOURNALS // Matematicheskie Zametki // Archive

Mat. Zametki, 2019 Volume 105, Issue 2, Pages 278–293 (Mi mzm12254)

This article is cited in 1 paper

Singular Functions in the Problem of the Weighted Number of Integer Points on Multidimensional Hyperboloids of Special Form

U. M. Pachev, R. A. Dokhov

Kabardino-Balkar State University, Nal'chik

Abstract: The paper is devoted to the application of the circle method to the problem of an asymptotics of the weighted number of integer points on multidimensional hyperboloids of a special form. We prove the convergence and positivity of the singular series and obtain an asymptotic formula for the singular integral of this problem. Earlier, only estimates for the singular integral were known.

Keywords: circle method, weighted number of integer points, multidimensional hyperboloid, double Gauss sum, singular series, singular integral, Ramanujan sum.

UDC: 511.3

Received: 26.06.2018

DOI: 10.4213/mzm12254


 English version:
Mathematical Notes, 2019, 105:2, 265–279

Bibliographic databases:


© Steklov Math. Inst. of RAS, 2025